A singularly perturbed boundary value problem of elliptic type with nonsmooth angular boundary layer functions
Differencialʹnye uravneniâ, Tome 21 (1985) no. 10, pp. 1751-1755
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1985_21_10_a16,
author = {V. F. Butuzov and A. V. Nesterov},
title = {A singularly perturbed boundary value problem of elliptic type with nonsmooth angular boundary layer functions},
journal = {Differencialʹnye uravneni\^a},
pages = {1751--1755},
year = {1985},
volume = {21},
number = {10},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1985_21_10_a16/}
}
TY - JOUR AU - V. F. Butuzov AU - A. V. Nesterov TI - A singularly perturbed boundary value problem of elliptic type with nonsmooth angular boundary layer functions JO - Differencialʹnye uravneniâ PY - 1985 SP - 1751 EP - 1755 VL - 21 IS - 10 UR - http://geodesic.mathdoc.fr/item/DE_1985_21_10_a16/ LA - ru ID - DE_1985_21_10_a16 ER -
%0 Journal Article %A V. F. Butuzov %A A. V. Nesterov %T A singularly perturbed boundary value problem of elliptic type with nonsmooth angular boundary layer functions %J Differencialʹnye uravneniâ %D 1985 %P 1751-1755 %V 21 %N 10 %U http://geodesic.mathdoc.fr/item/DE_1985_21_10_a16/ %G ru %F DE_1985_21_10_a16
V. F. Butuzov; A. V. Nesterov. A singularly perturbed boundary value problem of elliptic type with nonsmooth angular boundary layer functions. Differencialʹnye uravneniâ, Tome 21 (1985) no. 10, pp. 1751-1755. http://geodesic.mathdoc.fr/item/DE_1985_21_10_a16/